skin-hair-icon
My Skin becomes Redness
Hello iam using melacare cream ago 10 using and becomes my face redness. Doctor that is a side effect of melacare creme . Tell me Plz
375 Views v

Answers (1)

Like the answers? Chat privately for 24 hours with the doctor of your choice

doctor profile image
Dr. Rasya Dixit
Dermatologist 13 yrs exp Bangalore

Free 3 day follow up

Chat Now

₹500 for 24 hrs

Hi! Melacare is a triple combination cream which can cause redness. That occurs especially there has been exposure to sunlight after application of the cream. Sometimes it also occurs when Melacare has been used for some time and then suddenly stopped. As of now please stop using Melacare. Use only a hypoallergenic moisturiser.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.